# SDR 99ZZZX3393

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39WP
- Make and model: Cessna 650
- Aircraft serial: 6500039
- System (JASC): 2760 · Drag Control System
- Part: Filter
- Part number: 20544470
- Condition: Failed
- Location: Spoiler
- Part time: 1,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SMIP INSPECTION, OPERATION 10, ITEM 27-20, INSPECTION REVEALED FILTER SEPARATED FROM MOUNTING FLANGE IN THE END OF ELBOW FITTING PERMITTING FILTER TO SLIDE BACK AND FORTH WITHIN THE FITTING.  REPLACED WITH NEW UNIT.  FILTER NOW HAS 3,600 HOUR LIFE-LIMIT, BUT THIS ONE FAILED AT OR BEFORE 1,027 HOURS.  ONE OTHER ONE RECENTLY REPLACED FOR 3,600 HOUR LIFE-LIMIT WAS STILL OK.
